because Im in such bad pin right now..how many can I take at one time? Do I need to take 8mg? or more? please help, I need to take some now!
Hi jessiej, Please be careful with the Dilaudid. If you are in that much pain please check with your doctor just in case there is something else going on. You may need more medicine but get it checked out first because Dilaudid can be very addicting, it is a synthetic Morphine which can be very addicting. Hopefully you have an understanding doctor that will help you through all this pain and find the cause of the added pain as well. Sometimes a pain support group can be of help as well. Please feel free to ask for help and support on this site everyone can be really supportive and helpful so never be afraid to ask for help, we are here for you too. marjorie zych
Marjorie is correct. Would also like to add the dilaudid is not usually just given out not even in pain management so you have to be in some serious pain. If you dont have a pain management already they can help alot too and yes please remember we are always here for you if you need us!
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2009 • 3 answers
Posted 28 May 2011 • 3 answers
Posted 4 Feb 2013 • 2 answers
Posted 22 May 2015 • 1 answer
What medication could be used for an extremely painfull headache? ( 1 Miligram of dilaudid did noth?
Posted 21 Sep 2016 • 1 answer